# SDR AU980318

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 68120237
- Condition: Corroded
- Location: Rt Eng Nac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE LOWER NACELLE SKIN SEVERELY CORRODED INTERNALLY.  SKIN IS LOCATED ABOVE THE EXHAUST GAS STREAM.  PART OF THE NACELLE LATERAL BEAM WAS ALSO CORRODED.
